Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

swollen lips, had spicy cheese doritos. What possible reason for allergy?

I must have eaten something that I am allergic to earlier this morning because my upper lip swole up out of the blue around 9:30am. Do you have any idea as to what it could possibly be? This is the third time this has happened to me since December. A friend of mine said sulfates, but I know I had eaten some spicy nacho cheese Doritos earlier and am wondering if the spices may have had something to do with it
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
any sustance can cause allergy at any age at any time
YOU CAN HAVE IT WITH THIS FOOD YOU ATE
YOU CAN TAKE ANTI ALLERGIC FEXOFENADINE 120 MG BD FOR 5 DAYS
APPLY KENACORT MOUTH GEL OVER LIPS BD
YO WILL BE OKAY
FOR CURE YOU HAVE TO GET BLOOD SERUM TEST FOR FOOD SPECIFIC ANTIBODIES FOOR FOODS YOU EXPECT TO CAUSE ALLERGY
Answered: Sun, 14 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor